MAUDE Adverse Event Report: ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 1400275-15
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.Return device analysis noted a tear/hole on the outer member proximal to the guide wire exit notch, there was an unknown green foreign material on the inflation lumen adjacent to the noted tear and there were bends in the hypotube.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the reported information and the observations from the returned analysis, a definitive cause for the noted a tear/hole on the outer member proximal to the guide wire exit notch and the unknown green foreign material on the inflation lumen adjacent to the noted tear could not be determined.The investigation determined the noted bends in the hypotube appear to be related to operational context.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.The additional devices referenced in b5 are filed under separate medwatch report numbers.
 
Event or Problem Description
It was reported that two 2.75x15mm non-compliant (nc)trek neo balloon dilatation catheters (bdc) were noted to be broken yet not separated in the packaging with no damage noted to the packaging.They were not used.Another nc trek bdc was used to continue the procedure.There was no patient involvement and no reported clinically significant delay in procedure.Returned device analysis identified that a third device was used and there was a tear proximal to the guide wire exit notch and an unknown green foreign material on the inflation lumen adjacent to the noted tear.No additional information was provided.

Brand Name
NC TREK NEO¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela
CS  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key21107347
Report Number2024168-2025-00356
Device Sequence Number20871320
Product Code LOX
UDI-Device Identifier08717648232473
UDI-Public(01)08717648232473(17)260930(10)31019G1
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K220634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Model Number1400275-15
Device Catalogue Number1400275-15
Device Lot Number31019G1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/13/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/23/2024
Initial Report FDA Received Date01/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown